# SDR CALA2023010600044

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Sill
- Part number: D53408004320701
- Condition: Corroded
- Location: Fr66 To Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT DOOR SILL FR66 TO FR68 CORRODED AT 4 LOCATIONS (P/N D5348 004320701) REMOVED CORROSION ON DOOR SILL IAW SRM 51-74-00. MEASURED AND FO UND OUT OF LIMITS IAW SRM 53-41-14 L=1.400" W=1.130 D=0.060" O.T =0.177" T.T=.117" REPLACED DOOR SILL IAW SRM 51-72-11-911. EMP: V933866 WC: 41179 STA: ST ENG BFM
